PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Further remarks on the higher dimensional Suita conjecture

Volume 125 / 2020

G. P. Balakumar, Diganta Borah, Prachi Mahajan, Kaushal Verma Annales Polonici Mathematici 125 (2020), 101-115 MSC: 32F45, 32A07, 32A25. DOI: 10.4064/ap200203-21-4 Published online: 9 July 2020


For a domain $D \subset \mathbb C^n$, $n \ge 2$, let $F^k_D(z)=K_D(z)\lambda (I^k_D(z))$, where $K_D(z)$ is the Bergman kernel of $D$ along the diagonal and $\lambda (I^k_D(z))$ is the Lebesgue measure of the Kobayashi indicatrix at the point $z$. This biholomorphic invariant was introduced by Błocki. We study its limiting boundary behaviour on two classes of domains: $h$-extendible and strongly pseudoconvex polyhedral domains.


  • G. P. BalakumarDepartment of Mathematics
    Indian Institute of Technology Palakkad
    Palakkad 678557, India
  • Diganta BorahIndian Institute of
    Science Education and Research
    Pune 411008, India
  • Prachi MahajanDepartment of Mathematics
    Indian Institute of Technology Bombay
    Powai, Mumbai 400076, India
  • Kaushal VermaDepartment of Mathematics
    Indian Institute of Science
    Bangalore 560 012, India

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image